# SDR SWAA113154

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 51,374 hours, 41,935 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Part serial: BN1858
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING AILERON CONTROL TAB DELAMINATED ON I/B TRAILING EDGE.  REMOVED AND REPLACED TAB PER MM.
